# SDR MWEA00526

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: 59568733
- Condition: Failed
- Location: Lav Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT LAVATORY EMERGENCY OXYGEN DOOR FAILED TO OPEN DURING FUNCTIONAL CHECK.  ADJUSTED OXYGEN DOOR.  (X)
